MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® TWO PIN PLUG, MONITOR CABLE; TEMPERATURE SENSING EXTENSION CORD

C.R. BARD, INC. (COVINGTON) -1018233 BARD® TWO PIN PLUG, MONITOR CABLE; TEMPERATURE SENSING EXTENSION CORD
Catalog Number 153625H
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the temperature reading was high or low during measurement while using temperature sensing extension cord.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual: all three cables were tested for continuity with the voltameter, and they all passed.The temperature sensing extension cable was returned without the original packaging.Photo samples were submitted however could not be evaluated for the reported failure.Functional evaluation: the resistance was measured at room temperature and found to be 0.5 ohms, which is within specifications.Gross visual evaluation: the cord was connected to an in-house temperature sensing catheter submerged in a water bath.(119118 lot ngevz327) water bath was held at 37 degrees celsius.Water bath was held at 37 degrees celsius.While water bath temperature remained constant, the resistance values were noted to rise and stabilized at 1.345k ohms.No root cause could be found because the reported event was unconfirmed.A risk review and labelling review was not required as the reported event is unconfirmed.The device history record review could not be performed without a lot number.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® TWO PIN PLUG, MONITOR CABLE
Common Device Name
TEMPERATURE SENSING EXTENSION CORD
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key20148049
Report Number1018233-2024-05590
Device Sequence Number20932029
Product Code EZL
UDI-Device Identifier00801741045905
UDI-Public(01)00801741045905
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153625H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown